Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

Contents of Volume 11, Number 1

All articles in this issue are freely accessible.
View front matter and back matter from the print issue of this journal View front and back matter from the print issue
Some boundary properties of function algebras
H. S. Bear.
Proc. Amer. Math. Soc. 11 (1960), 1-4
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0113152
Intrinsic characterizations of some additive functors
Charles E. Watts.
Proc. Amer. Math. Soc. 11 (1960), 5-8
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0118757
Modularity relations in lattices
R. J. Mihalek.
Proc. Amer. Math. Soc. 11 (1960), 9-16
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0110658
Upper and lower complementation in a modular lattice
S. P. Avann.
Proc. Amer. Math. Soc. 11 (1960), 17-22
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0110657
Splitting criteria for modular lattices
L. Aileen Hostinsky.
Proc. Amer. Math. Soc. 11 (1960), 23-28
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0114776
Finite dimensional central division algebras
S. A. Amitsur.
Proc. Amer. Math. Soc. 11 (1960), 28-31
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0111774
On the absolute summability of a Fourier series and its conjugate series
Fu Cheng Hsiang.
Proc. Amer. Math. Soc. 11 (1960), 32-38
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0111977
Compact linear transformations
C. T. Taam.
Proc. Amer. Math. Soc. 11 (1960), 39-42
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0114126
Algebraic division ring extensions
Carl Faith.
Proc. Amer. Math. Soc. 11 (1960), 43-53
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0111775
Functional equations involving a parameter
M. Altman.
Proc. Amer. Math. Soc. 11 (1960), 54-61
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0115260
An uncountable set of incomparable degrees
J. R. Shoenfield.
Proc. Amer. Math. Soc. 11 (1960), 61-62
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0117154
The existence of surfaces of constant mean curvature with arbitrary Jordan cuves as assigned boundary
Helmut Werner.
Proc. Amer. Math. Soc. 11 (1960), 63-70
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0121722
On complete semimodules
V. Ray Hancock.
Proc. Amer. Math. Soc. 11 (1960), 71-76
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0113956
Sums of stationary random variables
Enders A. Robinson.
Proc. Amer. Math. Soc. 11 (1960), 77-79
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0111068
On closed operators with closed range
J. T. Joichi.
Proc. Amer. Math. Soc. 11 (1960), 80-83
Abstract, references and article information
Full-text PDF Free Access    
Hausdorff transforms of bounded sequences
J. H. Wells.
Proc. Amer. Math. Soc. 11 (1960), 84-86
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0110908
Lipschitzian parameterizations and existence of minima in the calculus of variations
George M. Ewing.
Proc. Amer. Math. Soc. 11 (1960), 87-89
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0112063
The Taylor and other methods of summability
Donald E. Moser.
Proc. Amer. Math. Soc. 11 (1960), 90-96
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0110909
Hausdorff-analytic functions of matrices
Walter O. Portmann.
Proc. Amer. Math. Soc. 11 (1960), 97-101
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0114900
A sufficient condition for a matric function to be a primary matric function
Walter O. Portmann.
Proc. Amer. Math. Soc. 11 (1960), 102-106
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0114901
A martingale inequality and the law of large numbers
Y. S. Chow.
Proc. Amer. Math. Soc. 11 (1960), 107-111
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0112190
Characterizations of convex sets by local support properties
F. A. Valentine.
Proc. Amer. Math. Soc. 11 (1960), 112-116
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0120563
On the primitivity of Hopf algebras over a field with prime characteristic
Edward Halpern.
Proc. Amer. Math. Soc. 11 (1960), 117-126
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0123322
Some global properties of hypersurfaces
Robert E. Stong.
Proc. Amer. Math. Soc. 11 (1960), 126-131
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0116290
Immersion of manifolds of nonpositive curvature
Barrett O’Neill.
Proc. Amer. Math. Soc. 11 (1960), 132-134
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0117683
Generalized cells in generalized manifolds
Kyung Whan Kwun and Frank Raymond.
Proc. Amer. Math. Soc. 11 (1960), 135-139
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0116316
Existence of invariant bases
Ellis Kolchin and Serge Lang.
Proc. Amer. Math. Soc. 11 (1960), 140-148
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0169841
Imbedding decompositions of $E^{3}$ in $E^{4}$
R. H. Bing and M. L. Curtis.
Proc. Amer. Math. Soc. 11 (1960), 149-155
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0117692
On a problem of Wolk in interval topologies
T. Naito.
Proc. Amer. Math. Soc. 11 (1960), 156-158
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0110653